Closed braids in 3-manifolds.
Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 173-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__211_3_174438,
author = {Richard K. Skora},
title = {Closed braids in 3-manifolds.},
journal = {Mathematische Zeitschrift},
pages = {173--188},
year = {1992},
volume = {211},
number = {3},
zbl = {0758.57007},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174438/}
}
Richard K. Skora. Closed braids in 3-manifolds.. Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 173-188. http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174438/